ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2006 , Volume 14 , Issue 3

Select all articles

Export/Reference:

Asymptotically stable equilibria for monotone semiflows
M. W. Hirsch and Hal L. Smith
2006, 14(3): 385-398 doi: 10.3934/dcds.2006.14.385 +[Abstract](926) +[PDF](240.5KB)
Vertex maps for trees: Algebra and periods of periodic orbits
Chris Bernhardt
2006, 14(3): 399-408 doi: 10.3934/dcds.2006.14.399 +[Abstract](966) +[PDF](199.6KB)
Necessary and sufficient conditions for semi-uniform ergodic theorems and their applications
Zuohuan Zheng, Jing Xia and Zhiming Zheng
2006, 14(3): 409-417 doi: 10.3934/dcds.2006.14.409 +[Abstract](922) +[PDF](223.7KB)
Unstable manifolds and Hölder structures associated with noninvertible maps
Eugen Mihailescu
2006, 14(3): 419-446 doi: 10.3934/dcds.2006.14.419 +[Abstract](899) +[PDF](392.6KB)
Fundamental semigroups for dynamical systems
Fritz Colonius and Marco Spadini
2006, 14(3): 447-463 doi: 10.3934/dcds.2006.14.447 +[Abstract](842) +[PDF](285.1KB)
On $C^1$-persistently expansive homoclinic classes
Martín Sambarino and José L. Vieitez
2006, 14(3): 465-481 doi: 10.3934/dcds.2006.14.465 +[Abstract](839) +[PDF](315.6KB)
Optimal fusion of sensor data for Kalman filtering
Z. G. Feng, Kok Lay Teo, N. U. Ahmed, Yulin Zhao and W. Y. Yan
2006, 14(3): 483-503 doi: 10.3934/dcds.2006.14.483 +[Abstract](829) +[PDF](199.8KB)
A convergent numerical scheme for the Camassa--Holm equation based on multipeakons
Helge Holden and Xavier Raynaud
2006, 14(3): 505-523 doi: 10.3934/dcds.2006.14.505 +[Abstract](929) +[PDF](377.1KB)
Decay rate of higher order derivatives for solutions to the 2-D dissipative quasi-geostrophic flows
Yong Zhou
2006, 14(3): 525-532 doi: 10.3934/dcds.2006.14.525 +[Abstract](951) +[PDF](203.5KB)
One-dimensional attractor for a dissipative system with a cylindrical phase space
Rogério Martins
2006, 14(3): 533-547 doi: 10.3934/dcds.2006.14.533 +[Abstract](948) +[PDF](267.4KB)
Global attractivity, I/O monotone small-gain theorems, and biological delay systems
G. A. Enciso and E. D. Sontag
2006, 14(3): 549-578 doi: 10.3934/dcds.2006.14.549 +[Abstract](780) +[PDF](407.3KB)
Time-periodic solutions of the Boltzmann equation
Seiji Ukai
2006, 14(3): 579-596 doi: 10.3934/dcds.2006.14.579 +[Abstract](1031) +[PDF](305.3KB)
Minimum 'energy' approximations of invariant measures for nonsingular transformations
Christopher Bose and Rua Murray
2006, 14(3): 597-615 doi: 10.3934/dcds.2006.14.597 +[Abstract](921) +[PDF](317.0KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]